ITP OpenIR  > SCI期刊论文
Zhao, AM; Cui, ZF; Jiang, Y; Zong, HS; Zhao, AM (reprint author), Southeast Univ, Chengxian Coll, Dept Fdn, Nanjing 210088, Jiangsu, Peoples R China.
Nonlinear susceptibilities under the framework of Dyson-Schwinger equations
Source PublicationPHYSICAL REVIEW D
Language英语
KeywordQuark-gluon Plasma Qcd Phase-diagram Critical-point Deconfinement Temperature Fluctuation Collisions Physics
AbstractSince the baryon-number susceptibilities are correlated with the cumulant of baryon-number fluctuations in experiments, we do calculations of the susceptibilities and compare them with the experimental fluctuation data under the framework of the Dyson-Schwinger equations (DSEs) approach. We compare our results with lattice QCD and experimental data at RHIC. The fitness of the results indicates that under the framework of DSEs, we can deal with the problems of heavy ion collisions properly.
2014
ISSN1550-7998
Volume90Issue:11Pages:114031
Subject AreaPhysics
DOI10.1103/PhysRevD.90.114031
Indexed BySCI
Funding OrganizationNational Natural Science Foundation of China [11275097, 11475085, 11105122]; National Basic Research Program of China [2012CB921504]; Jiangsu Planned Projects for Postdoctoral Research Funds [1402006C] ; National Natural Science Foundation of China [11275097, 11475085, 11105122]; National Basic Research Program of China [2012CB921504]; Jiangsu Planned Projects for Postdoctoral Research Funds [1402006C] ; National Natural Science Foundation of China [11275097, 11475085, 11105122]; National Basic Research Program of China [2012CB921504]; Jiangsu Planned Projects for Postdoctoral Research Funds [1402006C] ; National Natural Science Foundation of China [11275097, 11475085, 11105122]; National Basic Research Program of China [2012CB921504]; Jiangsu Planned Projects for Postdoctoral Research Funds [1402006C]
Citation statistics
Cited Times:17[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/15529
CollectionSCI期刊论文
Corresponding AuthorZhao, AM (reprint author), Southeast Univ, Chengxian Coll, Dept Fdn, Nanjing 210088, Jiangsu, Peoples R China.
Recommended Citation
GB/T 7714
Zhao, AM,Cui, ZF,Jiang, Y,et al. Nonlinear susceptibilities under the framework of Dyson-Schwinger equations[J]. PHYSICAL REVIEW D,2014,90(11):114031.
APA Zhao, AM,Cui, ZF,Jiang, Y,Zong, HS,&Zhao, AM .(2014).Nonlinear susceptibilities under the framework of Dyson-Schwinger equations.PHYSICAL REVIEW D,90(11),114031.
MLA Zhao, AM,et al."Nonlinear susceptibilities under the framework of Dyson-Schwinger equations".PHYSICAL REVIEW D 90.11(2014):114031.
Files in This Item:
File Name/Size DocType Version Access License
Nonlinear susceptibi(268KB) 开放获取CC BY-NC-SAApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhao, AM]'s Articles
[Cui, ZF]'s Articles
[Jiang, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhao, AM]'s Articles
[Cui, ZF]'s Articles
[Jiang, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhao, AM]'s Articles
[Cui, ZF]'s Articles
[Jiang, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.